# SDR P5CA0501373

- Difficulty date: June 14, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,728 hours, 18,118 cycles
- Engine: Ge CF650E2
- Engine time: 61,192 hours, 12,868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 530167
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF NR 1 ENGINE FAILED.  SHUT DOWN ENGINE AND JETTISON FUEL IAW CHECK LIST.  AFTER SHUT DOWN OIL PRESSURE ZERO.  NR 1 ENGINE REPLACED PER ENGINE CHANGE FORM 00-AA-45.  RUN UP OK PER MM 71-00-00 TEST NR 3, 8 AND 9.
